doi: 10.3934/dcdss.2020444

On the observability of conformable linear time-invariant control systems

1. 

Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan

2. 

Informetrics Research Group, Faculty of Mathematics and Statistics, Ton Duc Thang University, Ho Chi Minh City, Vietnam

3. 

Department of Mathematics, College of Arts and Sciences, Wadi Aldawaser, Prince Sattam bin Abdulaziz University, Saudi Arabia

4. 

Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India

* Corresponding author: Devendra Kumar

Received  November 2019 Revised  March 2020 Published  November 2020

In this paper, we analyze the concept of observability in the case of conformable time-invariant linear control systems. Also, we study the Gramian observability matrix of the conformable linear system, its rank criteria, null space, and some other conditions. We also discuss some properties of conformable Laplace transform.

Citation: Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020444
References:
[1]

T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57-66.  doi: 10.1016/j.cam.2014.10.016.  Google Scholar

[2]

D. Baleanu, Z. B Güvenc and J. A. Tenneiro Machado, New Trends in Nanotechnology and Fractional Calculus Applications, Springer, New York, 2010. doi: 10.1007/978-90-481-3293-5.  Google Scholar

[3]

I. Benabbas and D. E. Teniou, Observability of wave equation with Ventcel dynamic condition, Evol. Equ. Control Theory, 7 (2018), 545-570.  doi: 10.3934/eect.2018026.  Google Scholar

[4]

R. Caponetto, G. Dongola, L. Fortuna and I. Petras, Fractional Order Systems: Modeling and Control Applications, World Scientific Series, vol. 72, 2010,200 pp. doi: 10.1142/7709.  Google Scholar

[5]

A. Escalante and Al dair-Pantoja, The Hamilton-Jacobi analysis and canonical covariant description for three-dimensional Palatini theory plus a Chern-Simons term, Eur. Phys. J. Plus, 134 (2019), 1-10.   Google Scholar

[6]

R. Hilfer and L. Anton, Fractional master equations and fractal time random walks, Phys. Rev. E, 51 (1995), 1-5.  doi: 10.1103/PhysRevE.51.R848.  Google Scholar

[7]

R. KhalilM. Al HaroniA. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65-70.  doi: 10.1016/j.cam.2014.01.002.  Google Scholar

[8]

R. E. Kálmán, Contributions to the theory of optimal control, Bol. Soc. Mat. Mexicana, 2 (1960), 102-119.   Google Scholar

[9]

R. E. Kálmán, Mathematical description of linear dynamical systems, J. SIAM Control Ser. A, 1 (1963), 152-192.   Google Scholar

[10]

N. A. KhanO. A. Razzaq and M. Ayyaz, Some properties and applications of Conformable Fractional Laplace Transform (CFLT), J. Fract. Calc. Appl., 9 (2018), 72-81.   Google Scholar

[11]

D. KumarJ. SinghK. Tanwar and D. Baleanu, A new fractional exothermic reactions model having constant heat source in porous media with power, exponential and Mittag-Leffler Laws, Int. J. Heat Mass Transf., 138 (2019), 1222-1227.  doi: 10.1016/j.ijheatmasstransfer.2019.04.094.  Google Scholar

[12]

V. MohammadnezhadM. Eslami and H. Rezazadeh, Stability analysis of linear conformable fractional differential equations system with time delays, Bol. Soc. Parana. Mat., 38 (2020), 159-171.  doi: 10.5269/bspm.v38i6.37010.  Google Scholar

[13]

K. S. Nisar, G. Rehman and K. Mehrez, Chebyshev type inequalities via generalized fractional conformable integrals, J. Inequal. Appl., 2019 (2019), Paper No. 245, 9 pp. doi: 10.1186/s13660-019-2197-1.  Google Scholar

[14]

H. RezazadehH. Aminikhah and A. H. Refahi Sheikhani, Stability analysis of conformable fractional systems, Iranian J. Numer. Anal. Opti., 7 (2017), 13-32.   Google Scholar

[15]

W. J. Rugh, Linear System Theory 2E, Prentice Hall, Upper Saddle River, NJ, 07458, 1996. Google Scholar

[16]

C. RuiyangG. FudongC. Yangquan and K. Chunhai, Regional observability for Hadamard-Caputo time fractional distributed parameter systems, Appl. Math. Comput., 360 (2019), 190-202.  doi: 10.1016/j.amc.2019.04.081.  Google Scholar

[17]

F. S. SilvaD. M. Moreira and M. A. Moret, Conformable Laplace Transform of fractional differential equations, Axioms, 55 (2018), 1-11.  doi: 10.3390/axioms7030055.  Google Scholar

[18]

E. UnalA. Gokdogan and E. Celik, Solutions around a regular a singular point of a sequential conformable fractional differential equation, Kuwait Journal of Science, 44 (2017), 9-16.   Google Scholar

[19]

T. A. YıldızA. JajarmiB. Yıldız and D. Baleanu, New aspects of time fractional optimal control problems within operators with nonsingular kernel, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 407-428.  doi: 10.3934/dcdss.2020023.  Google Scholar

[20]

D. Zhao and M. Luo, General conformable fractional derivative and its physical interpretation, Calcolo, (2017), 903–917. doi: 10.1007/s10092-017-0213-8.  Google Scholar

show all references

References:
[1]

T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57-66.  doi: 10.1016/j.cam.2014.10.016.  Google Scholar

[2]

D. Baleanu, Z. B Güvenc and J. A. Tenneiro Machado, New Trends in Nanotechnology and Fractional Calculus Applications, Springer, New York, 2010. doi: 10.1007/978-90-481-3293-5.  Google Scholar

[3]

I. Benabbas and D. E. Teniou, Observability of wave equation with Ventcel dynamic condition, Evol. Equ. Control Theory, 7 (2018), 545-570.  doi: 10.3934/eect.2018026.  Google Scholar

[4]

R. Caponetto, G. Dongola, L. Fortuna and I. Petras, Fractional Order Systems: Modeling and Control Applications, World Scientific Series, vol. 72, 2010,200 pp. doi: 10.1142/7709.  Google Scholar

[5]

A. Escalante and Al dair-Pantoja, The Hamilton-Jacobi analysis and canonical covariant description for three-dimensional Palatini theory plus a Chern-Simons term, Eur. Phys. J. Plus, 134 (2019), 1-10.   Google Scholar

[6]

R. Hilfer and L. Anton, Fractional master equations and fractal time random walks, Phys. Rev. E, 51 (1995), 1-5.  doi: 10.1103/PhysRevE.51.R848.  Google Scholar

[7]

R. KhalilM. Al HaroniA. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65-70.  doi: 10.1016/j.cam.2014.01.002.  Google Scholar

[8]

R. E. Kálmán, Contributions to the theory of optimal control, Bol. Soc. Mat. Mexicana, 2 (1960), 102-119.   Google Scholar

[9]

R. E. Kálmán, Mathematical description of linear dynamical systems, J. SIAM Control Ser. A, 1 (1963), 152-192.   Google Scholar

[10]

N. A. KhanO. A. Razzaq and M. Ayyaz, Some properties and applications of Conformable Fractional Laplace Transform (CFLT), J. Fract. Calc. Appl., 9 (2018), 72-81.   Google Scholar

[11]

D. KumarJ. SinghK. Tanwar and D. Baleanu, A new fractional exothermic reactions model having constant heat source in porous media with power, exponential and Mittag-Leffler Laws, Int. J. Heat Mass Transf., 138 (2019), 1222-1227.  doi: 10.1016/j.ijheatmasstransfer.2019.04.094.  Google Scholar

[12]

V. MohammadnezhadM. Eslami and H. Rezazadeh, Stability analysis of linear conformable fractional differential equations system with time delays, Bol. Soc. Parana. Mat., 38 (2020), 159-171.  doi: 10.5269/bspm.v38i6.37010.  Google Scholar

[13]

K. S. Nisar, G. Rehman and K. Mehrez, Chebyshev type inequalities via generalized fractional conformable integrals, J. Inequal. Appl., 2019 (2019), Paper No. 245, 9 pp. doi: 10.1186/s13660-019-2197-1.  Google Scholar

[14]

H. RezazadehH. Aminikhah and A. H. Refahi Sheikhani, Stability analysis of conformable fractional systems, Iranian J. Numer. Anal. Opti., 7 (2017), 13-32.   Google Scholar

[15]

W. J. Rugh, Linear System Theory 2E, Prentice Hall, Upper Saddle River, NJ, 07458, 1996. Google Scholar

[16]

C. RuiyangG. FudongC. Yangquan and K. Chunhai, Regional observability for Hadamard-Caputo time fractional distributed parameter systems, Appl. Math. Comput., 360 (2019), 190-202.  doi: 10.1016/j.amc.2019.04.081.  Google Scholar

[17]

F. S. SilvaD. M. Moreira and M. A. Moret, Conformable Laplace Transform of fractional differential equations, Axioms, 55 (2018), 1-11.  doi: 10.3390/axioms7030055.  Google Scholar

[18]

E. UnalA. Gokdogan and E. Celik, Solutions around a regular a singular point of a sequential conformable fractional differential equation, Kuwait Journal of Science, 44 (2017), 9-16.   Google Scholar

[19]

T. A. YıldızA. JajarmiB. Yıldız and D. Baleanu, New aspects of time fractional optimal control problems within operators with nonsingular kernel, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 407-428.  doi: 10.3934/dcdss.2020023.  Google Scholar

[20]

D. Zhao and M. Luo, General conformable fractional derivative and its physical interpretation, Calcolo, (2017), 903–917. doi: 10.1007/s10092-017-0213-8.  Google Scholar

[1]

Ali Gholami, Mauricio D. Sacchi. Time-invariant radon transform by generalized Fourier slice theorem. Inverse Problems & Imaging, 2017, 11 (3) : 501-519. doi: 10.3934/ipi.2017023

[2]

Christian Pötzsche, Stefan Siegmund, Fabian Wirth. A spectral characterization of exponential stability for linear time-invariant systems on time scales. Discrete & Continuous Dynamical Systems, 2003, 9 (5) : 1223-1241. doi: 10.3934/dcds.2003.9.1223

[3]

Elimhan N. Mahmudov. Second order discrete time-varying and time-invariant linear continuous systems and Kalman type conditions. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021010

[4]

Carol C. Horvitz, Anthony L. Koop, Kelley D. Erickson. Time-invariant and stochastic disperser-structured matrix models: Invasion rates of fleshy-fruited exotic shrubs. Discrete & Continuous Dynamical Systems - B, 2015, 20 (6) : 1639-1662. doi: 10.3934/dcdsb.2015.20.1639

[5]

Byungik Kahng, Miguel Mendes. The characterization of maximal invariant sets of non-linear discrete-time control dynamical systems. Conference Publications, 2013, 2013 (special) : 393-406. doi: 10.3934/proc.2013.2013.393

[6]

Hajar Farhan Ismael, Haci Mehmet Baskonus, Hasan Bulut. Abundant novel solutions of the conformable Lakshmanan-Porsezian-Daniel model. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020398

[7]

Xu Zhang, Chuang Zheng, Enrique Zuazua. Time discrete wave equations: Boundary observability and control. Discrete & Continuous Dynamical Systems, 2009, 23 (1&2) : 571-604. doi: 10.3934/dcds.2009.23.571

[8]

Zhaoqiang Ge. Controllability and observability of stochastic implicit systems and stochastic GE-evolution operator. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021009

[9]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[10]

Fahd Jarad, Thabet Abdeljawad. Generalized fractional derivatives and Laplace transform. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 709-722. doi: 10.3934/dcdss.2020039

[11]

Le Viet Cuong, Thai Son Doan. Assignability of dichotomy spectra for discrete time-varying linear control systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (9) : 3597-3607. doi: 10.3934/dcdsb.2020074

[12]

Akram Kheirabadi, Asadollah Mahmoudzadeh Vaziri, Sohrab Effati. Linear optimal control of time delay systems via Hermite wavelet. Numerical Algebra, Control & Optimization, 2020, 10 (2) : 143-156. doi: 10.3934/naco.2019044

[13]

Harald Fripertinger. The number of invariant subspaces under a linear operator on finite vector spaces. Advances in Mathematics of Communications, 2011, 5 (2) : 407-416. doi: 10.3934/amc.2011.5.407

[14]

Ugo Boscain, Yacine Chitour. On the minimum time problem for driftless left-invariant control systems on SO(3). Communications on Pure & Applied Analysis, 2002, 1 (3) : 285-312. doi: 10.3934/cpaa.2002.1.285

[15]

Umberto Biccari. Internal control for a non-local Schrödinger equation involving the fractional Laplace operator. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021014

[16]

Chuandong Li, Fali Ma, Tingwen Huang. 2-D analysis based iterative learning control for linear discrete-time systems with time delay. Journal of Industrial & Management Optimization, 2011, 7 (1) : 175-181. doi: 10.3934/jimo.2011.7.175

[17]

Daniel Alpay, Eduard Tsekanovskiĭ. Subclasses of Herglotz-Nevanlinna matrix-valued functtons and linear systems. Conference Publications, 2001, 2001 (Special) : 1-13. doi: 10.3934/proc.2001.2001.1

[18]

K. Aruna Sakthi, A. Vinodkumar. Stabilization on input time-varying delay for linear switched systems with truncated predictor control. Numerical Algebra, Control & Optimization, 2020, 10 (2) : 237-247. doi: 10.3934/naco.2019050

[19]

Yadong Shu, Bo Li. Linear-quadratic optimal control for discrete-time stochastic descriptor systems. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021034

[20]

Y. Gong, X. Xiang. A class of optimal control problems of systems governed by the first order linear dynamic equations on time scales. Journal of Industrial & Management Optimization, 2009, 5 (1) : 1-10. doi: 10.3934/jimo.2009.5.1

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (30)
  • HTML views (178)
  • Cited by (0)

[Back to Top]